Tennessee, 2011Damaging Wind in Tennessee, July 30, 2011
July 30, 2011 · NWS OHX · 1 event in 1 county or zone
Scattered thunderstorms developed across Middle Tennessee during the afternoon hours on Saturday, July 30th. One of these thunderstorms reached severe thresholds, resulting in thunderstorm wind damage in Robertson County.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $5,000
- Crop damage
- None recorded
- Events
- 1
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Scattered thunderstorms developed across Middle Tennessee during the afternoon hours on Saturday, July 30th. One of these thunderstorms reached severe thresholds, resulting in thunderstorm wind damage in Robertson County.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before the first event at Jul 30, 2:45 PM CST, 1 hour 45 minutes earlier.
Area forecast discussion, Jul 30, 2:45 PM CST, 1 hour 45 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NASHVILLE TN
345 PM CDT SAT JUL 30 2011
.SHORT TERM (THRU TUE)...
TSTM COMPLEX IN SE MO/S IL EXPECTED TO MOVE SOUTHEAST INTO MID TN
THIS EVENING. SYSTEM EXPECTED TO TURN MORE SOUTH NEXT 2-4 HRS AND
WL ADVERTISE EVENING RAIN CHANCE AT 50 PERCENT (MODEL POPS 20-40%).
MAIN HAZARD WITH EVENING STORMS WILL BE HEAVY SHOWERS. MOST OF THE
ACTIVITY SHOULD TAPER LATE THIS EVE WITH PATCHY FOG AFTER MIDNIGHT.
WEAK FNTL BDRY SHIFTS SOUTH OF THE AREA SUNDAY WITH DRIER AIR MOVG
SOUTH ACR THE REGION. A WARMER DAY WITH CHC OF RW/TRW CONSIDERING
LINGERING MOISTURE/HEATING. MORE SUN WITH HIGHS IN THE LWR 90S.
DRY WARM PERIOD MON-TUE AS SOUTHERN PLAINS H5 RIDGE SHIFTS EAST.
HIGHS MAINLY IN THE MID 90S W OF PLAT AND LOWS IN THE MID 70S.
LKLY TO SEE TRIPLE DIGIT HEAT WITH HIGHS NEAR 100 DEGREE WEST.
.LONG TERM (WED-SAT)...
HOT AND DRY WED WITH HIGHS NEAR 100 DEGREES W OF PLAT. MODELS
SHIFT H5 RIDGE WEST THU-FRI WITH POSSIBLE FNTL BDRY. CHC STORMS
NEAR BDRY MAINLY THU.
&&
.PRELIMINARY POINT TEMPS/POPS...
NASHVILLE 74 93 74 95 / 50 30 10 05
CLARKSVILLE 72 92 71 94 / 50 20 10 05
CROSSVILLE 70 88 69 89 / 50 40 10 10
COLUMBIA 74 94 74 96 / 50 40 10 05
LAWRENCEBURG 73 93 73 95 / 50 40 10 05
WAVERLY 73 93 73 95 / 50 40 10 05
&&
.OHX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
04
Hazardous weather outlook, Jul 30, 5:31 AM CST, 10 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NASHVILLE TN
631 AM CDT SAT JUL 30 2011
TNZ005>011-022>034-056>066-075-077>080-093>095-311030-
STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-BENTON-
HOUSTON-HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-
SMITH-JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS-
WILLIAMSON-MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE-
CUMBERLAND-BEDFORD-COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE-
GILES-
631 AM CDT SAT JUL 30 2011
THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE.
.DAY ONE...TODAY AND TONIGHT...
SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED
TODAY INTO EARLY EVENING. A FEW STORMS MAY BECOME STRONG WITH
GUSTY WINDS AND LOCALLY HEAVY RAINFALL.
THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.
.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY...
SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED AGAIN SUNDAY. A
FEW STORMS MAY BECOME STRONG WITH GUSTY WIND AND MAY CONTAIN
LOCALLY HEAVY RAINFALL.
07
Thunderstorm Wind, Robertson
- When
- July 30, 4:30 PM CST
- Where
- Robertson County, 1.71 mi WSW of Adams
- Measured
- 55 kt (63 mph) estimated gust
- Property damage
- $5,000
- Reported by
- Law Enforcement
- Coordinates
- 36.569, -87.098
A few trees were downed on State Highway 76 west of Adams.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Tornadoes and Hail in Minnesota, July 30, 2011$325,000 · EF0 · 18 events
- Damaging Winds in Michigan, July 30, 2011$78,000 · 63 kt wind · 23 events
- Flash Flood and Lightning Strike in Kentucky, July 30, 2011$165,000 · 2 events
- Flash Flooding in West Virginia, July 30, 2011$130,000 · 2 events
- Hail and Damaging Winds in Wisconsin, July 30, 2011$35,000 · 1 in hail · 19 events
- Flash Flooding and Damaging Wind in California, July 30 to 31, 20111 injured · $34,000 · 53 kt wind · 8 events
- Damaging Wind in Wisconsin, July 30, 20115 injured · 1 event
- Hail and Damaging Winds in Wisconsin, July 30, 20111 injured · $35,000 · 56 kt wind · 4 events
- Hail and Damaging Winds in Virginia, July 30, 2011$31,000 · 1 in hail · 14 events
- Flash Flood and Flooding in California, July 30 to 31, 2011$33,000 · 52 kt wind · 9 events
- Damaging Wind in Illinois, July 30, 2011$30,000 · 56 kt wind · 1 event
- Excessive Heat in Kansas, July 30 to 31, 201119 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 325348.